| Model Number |
3189 |
| Medical Device Problem Code |
Migration (4003)
| Health Effect - Clinical Code |
Inadequate Pain Relief (2388)
| Date of Event |
06/26/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the patient experienced ineffective therapy.X-ray imaging revealed migration of both leads.As a result, surgical intervention was undertaken on (b)(6)2026 wherein both leads were explanted and replaced to address the issue.Effective therapy was restored post operatively.
Additional Manufacturer Narrative
Date of event and patient's weight is estimated.The results of the investigation are inconclusive since the devices were not returned for analysis.Based on the information received, the cause of the reported event could not be conclusively determined.